Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      I stopped taking PTU in April when I had my surgery, and I still have some of the hives. I don’t know if it takes a long time to get out of your system or what.

      Anonymous
        Post count: 93172

        I’d love to hear from the hive sufferers out there. How long did the hives last after you stopped taking PTU or Methimazole? I haven’t taken PTU for 2 weeks and I’m still suffering!
        Thanks

        Anonymous
          Post count: 93172

          I had hives for nearly 5 days after I stopped the Tapazole. ( I also had facial and hand/feet swelling ). It was not until the ER visit on day 5 ,however, that I got ANY relief, despite a ton of oral Benadryl, oral Tagamet, and oral steroids. In the ER, I received IV steroids, IV Tagamet, IV Benadryl, and oral hydroxyzine. ( We were afraid to do the adrenalin because of tachycardia caused by the GD ). Within MINUTES, all my symptoms were gone…the Doc and staff all said I had ” the worst case of hives/rash ” they had ever seen. I continued high dose Prednisone by mouth for three days at home. AND I had RAI a week later. :>) ( The Doc said we could try PTU if I wanted to, but by then…I had had enough and agreed to be nuked.)

        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.